Blank Cover Image
QRコード(所蔵情報)

The American mathematical monthly : official journal of the Mathematical Association of America

フォーマット:
雑誌
責任表示:
Mathematical Association of America
言語:
英語
出版情報:
Lancaster : Mathematical Association of America, 1894-
形態:
v. : ill. ; 26 cm
著者名:
Mathematical Association of America <DA00639364>  
巻次(年次):
Vol. 1, no. 1 (1894)-
書誌ID:
AA00048873
ISSN:
00029890  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

Macmillan

National Council of Teachers of Mathematics, Association of Teachers of Mathematics in the Middle States and Maryland, &hellip;

National Council of Teachers of Mathematics

Rossiĭskai︠a︡ akademii︠a︡ nauk

Maik Nauka/Interperiodica Pub.

American Mathematical Society

American Mathematical Society

International Press

American Mathematical Society

American Mathematical Society

Rocky Mountain Mathematics Consortium

Rocky Mountain Mathematics Consortium

American Mathematical Society

American Mathematical Society